# SDR UPS07450042

- Difficulty date: May 30, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT FILLER AT LT SIDE OF BS 820 STR 10A ATTACHED TENSION TIE NR 12 HOLE AT 4 AND 7 O/C POSITION.  CRACK LENGTH 3/32" AND 1/16".  M/D BS 820 LT STR 10A TENSION TIE ATTACH FILLER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND UPS EO B747-5310-23715-C.
